# SDR CALA2025010700052

- Difficulty date: December 24, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N34282
- Make and model: Boeing 737824
- Aircraft serial: 31634
- Aircraft time: 62,229 hours, 22,499 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 73734601206
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING DRY BAY WS 736.50 AREA HAS CORROSION.(REF AAR NR 1000025 375) REPAIRED RH WING DRY BAY WS 736.50 ALL WORK DONE IAW B737-800 ECRA 240671 REV P1 AND IR.
